Please can anyone help?

Hi I am wondering if anyone else is on depo prover injection and experienced a low immune system with it?

I had been ill with vomiting and diarrhoea and took 2 weeks to recover 2 weeks later I am ill with diarrhoea and have had it for 8 days with no prevail. I have lost 5kg in this time and only weigh 57kg to begin with so look anorexic! Am awaiting blood results from the doctor but am at my wits end as struggling to eat and struggling with diarrhoea cramps and no appetite.

If anyone has any thoughts about the depo injection I would really appreciate it!

Xxx

5 Replies

oldestnewest
  • Hi I am on Depo Provera,but haven't experienced these symptoms.I would suggest a good quality multi strain probiotic,especailly is you are suffering with digestive upsets.The immune system is largely gut based and we all need to have more healthy as opposed to unhealthy bacteria.It could be totally unrelated to the Depo,but endo in itself can cause low immunity.There have been a few posts on this recently.With so quick weight loss,your GP should definitely check you out further - could be food poisoning bug lingering in system. Check online or in health food store for probiotics.Do let us know how you get on as we are all here to listen and offer advice ,if possible.

  • Hi thank you got your reply x nit sure what's going on but it's nice to know there are lovely people out there to help xx

  • Hi Jessicaseven

    I had the depo pro injection around three weeks ago.

    Besides having a constant bad headache since having it, I have also been having watery diarrhoea which has also made me loose a bit of weight already. I have also been waking in the night in cold sweats which I've never had prior to this injection!!!

    I have been put on anti depressants as well around a month ago so wasn't sure wether it was the depo or the anti depressants?? Hope you feel better soon :-) nat18 xx

  • Hi Nat,

    Thanks for your reply, I do appreciate it and hope you feel better soon too xx

  • I think it depends how long you've been on it. I definately do. Looking into immune disorders at the moment actually Cushings symptoms seem to related but for me it's either that or pain so far!

You may also like...